Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
Home   Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

[6 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 Ct [6 Pack=144ct] *Compare to Junior Strength Tylenol®*


Save 1% on the [6 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 Ct [6 Pack=144ct] *Compare to Junior Strength Tylenol®* by Junior Strength Tylenol® at HQ Health Blogs. MPN: TRTAZI11A. Hurry! Limited time offer. Offer valid only while supplies last. [6 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 Ct [6 Pack=144ct] *Compare to Junior Strength


Product Description

[6 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 Ct [6 Pack=144ct] *Compare to Junior Strength Tylenol®*

Additional Information

Manufacturer:Major Pharmaceuticals @
Brand:Junior Strength Tylenol®
Part Number:TRTAZI11A
Publisher:Major Pharmaceuticals @
Studio:Major Pharmaceuticals @
MPN:TRTAZI11A
UPC:309045754245
EAN:0309045754245
Package Weight:0.3 pounds
Package Size:4.6 x 3.4 x 3.4 inches

[6 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 Ct [6 Pack=144ct] *Compare to Junior Strength Tylenol®* by Junior Strength Tylenol®

Buy Now:
[6 Pack] Mapap Junior Strength 160mg Rapid Tabs® Meltaway Bubblegum Flavor 24 Ct [6 Pack=144ct] *Compare to Junior Strength Tylenol®*

Brand: Junior Strength Tylenol®
4.9 out of 5 stars with 69 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$17.99
$17.98


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Junior Strength Tylenol®, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Goody's Extra Strength Headache Powders Cool Orange 24 ea (Pack of 6)
By Goody's
mpn: PPAX1326470, ean: 0042037102982,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Goody's. Pack of 6. ...

Equate Arthritis Pain Relief Extended Release Caplets, 650 mg, 325 Ct
By Equate
ean: 0613951421499,
Compare to the active ingredient in Tylenol Arthritis Pain. Equate Arthritis Caplets Acetaminophen 650 mg, 325 ct is a pain reliever/fever reducer used for the temporary relief of minor arthritis pain. Each extended-release tablet contains 650 mg of ...

Tylenol Arthritis Pain 250 Caplets Bottle, 650mg Acetaminophen
By Tylenol
ean: 0062600959447,
For The Temporary Relief of Minor Arthritis Pain What makes Tylenol® Arthritis Pain Extended Relief Caplets different? * Uses a unique, patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is ti...

Tylenol Extra Strength Rapid Release Gelcaps, 500 Mg Each 225 Count
By Tylenol
mpn: 673654652524, ean: 0300450488503,
Works fast on your headache and won't irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen can.Temporarily reduces favor. Provides temporary relief of minor aches and pains due to headache, muscular aches, backache, ...

Goody's Back and Body Pain Relief Powders - Acetaminophen & Aspirin Quickly Relieve Pain Due to Headaches, Body Aches, and Fever - Caffeine Free - 24 Powders (Pack of 6)
By Goody's
Goody’s Headache Powders was formulated by Winston-Salem, NC pharmacist Martin "Goody" Goodman in 1932. This was a time when almost every pharmacist had their own headache formula. Goody’s became a leader in the highly competitive field thanks to...

Little Remedies Fever Pain Reliever, Natural Mixed Berry Infants, 2 Fluid Ounce (Pack of 2)
By Little Remedies
mpn: 624721, ean: 0756184101766,
Relieves infants pain Relieves infants fever High quality productRelieves infants pain. Relieves infants fever. High quality product. ...

Member's Mark - Acetaminophen 500 mg, 1200 Caplets, Pain Reliever
By Members Mark
sku: NAS-B004WH2SYS, mpn: MM-500MG, ean: 0078742124964,
Member's mark 500mg extra strength acetaminophen temporarily reduces fever and relieve minor aches and pains due to: The common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.Pain reli...

Feverall Children's 120mg
By Acetaminophen Suppositories Pain Reliever/ Fever Reducer
mpn: C01132, ean: 0304721201068,
FeverAll® is a suppository form of acetaminophen, the common fever remedy known and trusted by pediatricians....

Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 225 Gelcaps (Comprate to Tylenol)
By Equate
sku: 68113192845, ean: 0681131928458,
Compare to Tylenol Rapid Release Gels active ingredients.. Fast Release - Fast Relief.. Pain Reliever/ Fever Reducer.. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.. ...

Excedrin Extra Strength, 80 Geltabs
By Excederin
mpn: Ees70gt, ean: 0300672021809,
Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin Extra Strength's combination of active ingredients - Acetaminophen, Aspirin and Caffeine - offer a fast-acting, non-prescription headach...

Scroll to Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.